Jump to content

MrJohn

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

About MrJohn

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. MrJohn

    Help me, Im losing hope...?

    Yes. I took 8 years ago. No , I didnt go to doctors for this.
  2. MrJohn

    Help me, Im losing hope...?

    Can anybody give me some advice?
  3. MrJohn

    Help me, Im losing hope...?

    Every day of my life is regret why I did take that evil drug....
  4. I was on Paxil for 3 weeks, and that was 8 years ago... My life is destroyed...im not old my self, and dont know is it going to be ever better. After only 3 weeks of taking paxil, i developed symptoms that I didnt have before taking this drug. I developed, bad concetration, bad memory, muscle weakness, bad sleep, not so hard erections like before, soft tip of chicken, i cant get muscle inflamtion after intense exercise because am fatigued all the time.. I didnt have these symptoms before i took drug...Doctor prescribed this drug for better selfconfidence... and I was foolish to take this drug for better selfconfidence. I didnt know what it can do to you and how can destroy your life.... I have still after 8 years these symptoms... and I dont know will I ever be old myself... im angry at myself why i trusted that doctor and why i didnt researched this poisont that they call drug... Am I going to be like this for the rest of my life???
×